# SDR COMA9610279

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Lang Ing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR SELECTED TO RETRACT, BOTH THE GREEN DOWN AND RED INTRANSIT LIGHTS WERE ON.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL AND FUNCTIONAL CHECKS OF LANDING GEAR RETRACTION SYSTEM WERE NORMAL.
